# SDR DHL2002747009

- Difficulty date: December 10, 2002
- Submitted: December 12, 2002
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 2610 · Detection System
- Part: Warning Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON PREDEPARTURE CHECK, NR 1 ENGINE DETECTOR GROUND FAULT LIGHT ILLUMINATED ON CIRCUIT BREAKER PANEL P6-3.   CLEANED CONNECTORS AT THE RESPONDER AND THE TAIL CONNECTOR WITH NO JOY.  RESECURED ALL CLIPS ON THE DETECTOR ELEMENTS AND GROUND FAULT LIGHT WENT OUT.  SYSTEM TESTED GOOD PER MM 26-11-00 P501 & 502.
